# SDR C2XA11CL201

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 18,557 hours, 15,302 cycles
- System (JASC): 7603 · Power Lever
- Part: Resolver
- Part number: CU09625138
- Part serial: 0734
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLT 4597 THE CREW REPORTED ACTUAL N1 DID NOT ACHIEVE TARGET N1 ON THE NR 1 ENGINE AT FULL THRUST/TAKEOFF.  MAINTENANCE REPLACED THE NR 1 THRUST LEVER RESOLVER.  OPERATIONAL CHECKS WERE GOOD.
